On absolute nörlund-banach summability of conjugate series of fourier series
Mahendra Misra 1, U.K.Misra 2 and B.P.Padhy 3
1Government Science College, Malkangiri, Odisha, India. Email: email@example.com
2 Department of Mathematics, Berhampur University, Brahmapur – 760007, Odisha, India. Email: firstname.lastname@example.org
3 Department of Mathematics, Roland Institute of Technology, Golanthara-760008, Odisha , India. e-mail: email@example.com
A theorem on absolute NÖrlund-Banach summability of Conjugate series of fourier series have been established.
Key Words: Banach summability , NÖrlund summability, NÖrlund-Banach summability.
International eJournal of Mathematics and Engineering
Volume 2, Issue 3, Pages: 1099 - 1105